# SDR ASAA2023011641782

- Difficulty date: January 16, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 23,992 hours, 7,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RH CABIN EMERG. LIGHTS DO NOT ILLUMINATE IN THE CEILING. GROUNDED - YES. REMOVED & REPLACED BATT. M2627 REF B737-900 AMM 33-51-06.
